# SDR SCNA97077

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR PATH LIGHTING INOP FROM ROWS 13 TO 19.  FOUND AND REPAIRED BROKEN WIRE. SYSTEM FUNCTIONALLY TESTED NORMAL.
